MAUDE Adverse Event Report: CORDIS CASHEL SMART 120 150, SFA - 7X120MM; STENT, ILIAC

CORDIS CASHEL SMART 120 150, SFA - 7X120MM; STENT, ILIAC
Catalog Number C07120ML
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient was enrolled in a clinical study and had a 120/150 smart sfa 7 x 120 stent successfully implanted in the mid left femoral artery target lesion without any issue during the study index procedure.No target lesion characteristic information was available.Three (3) years seven (7) months and three (3) days after the index procedure, the patient experienced in-stent-restenosis (isr) of the previously implanted smart study stent and target lesion revascularization (tlr) was performed.The patient was reported to have recovered.The event was reported to be unrelated to the study device/procedure.Additional information received indicated that the percent of in stent restenosis reported was not known.No additional target lesion characteristic information was available.There was no specific information available as to the intervention performed to treat the isr.It was unknown what the patient¿s medical regimen post-procedure was or if the patient was compliant with the medical regimen.No additional information is available.The product was not returned for analysis.Manufacturing record (dhr) review was conducted and the product met quality requirements for product acceptance per the applicable manufacturing quality plan.Based on the information provided and the inability to assign or determine a root cause, no corrective actions will be taken at this time.Without procedural films for review, the event reported by the customer cannot be confirmed.Restenosis is a known potential adverse event associated with implanting peripheral artery stents and is often associated with the progression of peripheral vascular/artery disease.Based on the available information there is no evidence to suggest that the event was design or manufacturing related therefore no corrective action will be taken.Please note that this is the initial/final report for this product.
 
Event or Problem Description
As reported, the patient was enrolled in a clinical study (b)(6) for sfa and the case number is (b)(6).The patient had a 120/150 smart sfa 7 x 120 stent successfully implanted in the mid left femoral artery target lesion without any issue during the study index procedure.No target lesion characteristic information was available.Three (3) years seven (7) months and three (3) days after the index procedure, the patient experienced in-stent-restenosis (isr) of the previously implanted smart study stent and target lesion revascularization (tlr) was performed.The patient was reported to have recovered.The event was reported to be unrelated to the study device/procedure.Additional information received indicated that the percent of in stent restenosis reported was not known.No additional target lesion characteristic information was available.There was no specific information available as to the intervention performed to treat the isr.It was unknown what the patient¿s medical regimen post-procedure was or if the patient was compliant with the medical regimen.No additional information is available.

Brand Name
SMART 120 150, SFA - 7X120MM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel co., tipperary
EI 
MDR Report Key6808267
Report Number9616099-2017-01342
Device Sequence Number992757
Product Code NIO
UDI-Device Identifier20705032063422
UDI-Public20705032063422
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042969
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Catalogue NumberC07120ML
Device Lot Number15849815
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2017
Initial Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age74 YR
Patient Weight61